MAUDE Adverse Event Report: BIOMET MICROFIXATION EXODONTIA ELEVR #46R SERRATED; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION EXODONTIA ELEVR #46R SERRATED; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the instrument was broken.There was no injury or delay in the procedure.
 
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned elevator.The elevator shows signs of multiple uses including heavy marking/ scratching on the elevator surface.The tip for the elevator has fractured.The fractured tip was not returned.The complaint is confirmed.A determination cannot be made as to what caused the elevator to fracture.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section a2, b4, b5, d9, g3, g6, h2, h3, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
EXODONTIA ELEVR #46R SERRATED
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16728904
Report Number0001032347-2023-00111
Device Sequence Number6446015
Product Code EMJ
UDI-Device Identifier00841036028152
UDI-Public(01)00841036028152(10)K18
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0252
Device Lot NumberK18
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer04/14/2023
04/14/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date04/13/2023
04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient Weight88 KG